# SDR ASOA04086

- Difficulty date: February 3, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R3198059
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN BTR, THE BOTTOM STOP FOLD DOWN BRACKET ON THE PASSENGER DOOR WAS FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED THE BOTTOM STEP ON THE PASSENGER DOOR.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
